# SDR AWXA9900083

- Difficulty date: March 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: BAC15103357075
- Condition: Corroded
- Location: Bs 303.9
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN MAINTENANCE, FLOOR STRUCTURE CORRODED UNDER FWD LAV (LAV WALL HAT SECTION) LBL 13 STA 303.9 EXFOLIATION CORROSION.  REMOVED DAMAGED SECTION FLOOR SUPPORT IAW SRM 51-30-2 AND DRAWING 65C33533 FABRICATED FLOOR SUPPORT IAW BAC1510-3357075-T6 QQA 200/11.  INSTALLED IAW DWG 65C33533 AND SRM 51-30-2.
